# SDR QXEA2024102200247

- Difficulty date: October 22, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N657QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000943
- Aircraft time: 3,505 hours, 2,735 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091143
- Part serial: 3159B
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 15,591 hours, 10,499 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN AIR BRK LH + RH FAULT FOLLOWED BY 3X BRK CONTROL FAULT 1 X BRK CONTROL FAULT ON GROUND. REMOVED FROM SERVICE. R+R BCM IN MAU 1 SLOT 5 REF E175 AMM 32-41-07-000/400-801-A. OPS TEST GOOD. RETURNED TO SERVICE.
